# SDR AALA202001159018

- Difficulty date: January 14, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 62,412 hours, 27,775 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Condition: Worn
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: NOSE LANDING GEAR LEFT HAND AFT DOOR HINGE FITTING HAS EXCESSIVE PLAY / WORN. REPLACED HINGE FITTING PER SRM 51-44-11.
